# SDR 05FDEA03777

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 47,070 hours, 28,013 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Undamaged
- Location: Bs 480
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR LOCATED AT STA 480 STR 23R.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  PREVIOUSLY INSTALLED REPAIR AT STA 480 STR 23R WAS DETERMINED TO BE IAW SRM 53-30-3 FIG 1.  BASED ON EXTERNAL VISUAL EVALUATION WITH REPAIR INSTALLED.  REPAIR IS CLASSIFIED AS MAJOR BASED ON GMM 6-2-100 CRITERIA.
